e-book Foliations on Surfaces

Free download. Book file PDF easily for everyone and every device. You can download and read online Foliations on Surfaces file PDF Book only if you are registered here. And also you can download or read online all Book PDF file that related with Foliations on Surfaces book. Happy reading Foliations on Surfaces Bookeveryone. Download file Free Book PDF Foliations on Surfaces at Complete PDF Library. This Book have some digital formats such us :paperbook, ebook, kindle, epub, fb2 and another formats. Here is The CompletePDF Book Library. It's free to register here to get Book file PDF Foliations on Surfaces Pocket Guide.

Doctoral thesis, Durham University. We examine some generic features of surfaces in the Euclidean 3-space related to the Gauss map on the surface.

Visual flavor of arguments supported by over 200 figures

We consider these features on smooth surfaces and on singular surfaces with a cross-cap singularity. We study some symmetries between two classical pairs of foliations defined on smooth surfaces in : the asymptotic curves and the characteristic curves called harmonic mean curvature lines in. The asymptotic curves exist in hyperbolic regions of surfaces and have been well studied.

The characteristic curves are in certain ways the analogy of the asymptotic curves in elliptic regions. In this thesis we extend this analogy. We use We produce results on the characteristic curves mirroring those of Uribe-Vargas on the asymptotic curves. By considering cross-ratios of Legendrian lines in the manifold of contact elements to the surface we show that certain properties of the characteristic curves are invariant under projective transformations, and examine their behaviour at cusps of Gauss.

We establish an analogy of the Beltrami-Enepper Theorem, which allows us to distinguish between the two characteristic foliations in a natural geometric way. We show that the local properties of characteristic curves may be used to prove certain global results concerning the elliptic regions of smooth surfaces. Motivated by the study of the asymptotic, principal and characteristic curves on surfaces in , we construct a natural one-to-one correspondence between the set of non-degenerate binary differential equations BDEs and linear involutions on the real projective line.

We show that one may construct pairs of BDEs that have various symmetric properties using a single involution on. We study the folded singularities of BDEs, and associate an affine invariant to such points. Share Give access Share full text access. Share full text access. Please review our Terms and Conditions of Use and check box below to share full-text version of article. Abstract This paper gives a topological characterization of Diophantine and recurrent laminations on surfaces.

Volume 6 , Issue 2 June Pages Related Information. Close Figure Viewer. Browse All Figures Return to Figure. Previous Figure Next Figure. Pure Math. Mumford, J. Fogarty and F. Kirwan, Geometric invariant theory, 3rd ed.


  1. How to Pay for College. A Library How-To Handbook.
  2. Examining Pedagogical Content Knowledge: The Construct and its Implications for Science Education (Contemporary Trends and Issues in Science Education).
  3. Entagma minimal surface.

Pereira, On the height of foliated surfaces with vanishing Kodaira dimension, Publ. Serrano, Isotrivial fibred surfaces, Ann. Pura Appl. Siu, Invariance of plurigenera, Invent.

Braid Foliations in Low-Dimensional Topology

Export Citation. User Account Log in Register Help. Search Close Advanced Search Help. My Content 1 Recently viewed 1 On invariance of pluri Show Summary Details. More options ….

Managing Editor: Weissauer, Rainer. See all formats and pricing. Online ISSN See all formats and pricing Online. Prices are subject to change without notice.

Prices do not include postage and handling if applicable. Masthead On the class-number of the maximal real subfield of a cyclotomic field.

Pairs of geometric foliations of regular and singular surfaces

Der Satz von der Gebietstreue. Die Verteilung der Primteiler von Polynomen auf Restklassen. Volume Issue Dec , pp. Volume Issue Nov , pp. Volume Issue Oct , pp. Volume Issue Jan , pp. Volume Issue Jul , pp. Volume Issue 99 Jan , pp. Volume Issue 98 Jan , pp. Volume Issue 97 Jul , pp. Volume Issue 95 Jul , pp. Volume Issue 93 Jul , pp. Volume Issue 91 Jul , pp. Volume Issue 89 Jul , pp. Volume Issue 87 Jul , pp.

Foliations on Surfaces by Igor Nikolaev - primtionacarkyo.ga

Volume Issue 85 Jul , pp. Volume Issue 83 Jul , pp. Volume Issue 81 Jan , pp. Volume Issue 80 Jul , pp. Volume Issue 78 Jul , pp.